I've been on Metformin for three weeks. Overall, I'm happy with the way my blood sugars have stabilized. I'm doing my best with lower carb, but it's nice to be able to have something every once in a while that isn't quite zero carb and still be able to tolerate it.
But I've been having this really strange, very annoying side effect; my mouth has been dry. It's usually worse at night, around the time I need to take my next dose, and usually if I eat something (or a few somethings) or a sucking candy or two, it goes away.
If it were just annoying, though, I'd live with it. Yesterday, and maybe starting Thursday, my tongue began to hurt. At first it was only when my mouth was dry, but it's been all last night and all of today. I looked at it in the mirror and was surprised to see little white and red bumps--they look like inflamed taste buds, which makes sense, then, because things have tasted funny all day.
Has anyone had this? Does anyone think that I should ask my endo to switch me from the Metformin to something else?